# SDR USAABB02202

- Difficulty date: December 7, 2002
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N629AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - FOUND FLOOR LEVEL EMERGENCY LIGHT AT ROW 6 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  (M)
